# SDR OZCA20160504112

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N641BC
- Make and model: Saab SF340A
- Aircraft serial: 340A069
- Aircraft time: 29,254 hours, 30,260 cycles
- System (JASC): 2612 · Fire Detection
- Part: Test Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON VECTORS FOR APPROACH LT TAIL PIPE HOT ILLUMINATED ON CENTRAL WARNING PANEL.  TROUBLE SHOT PROBLEM, FOUND TEST 1 PANEL FIRE TEST SWITCH INTERMITTENT.  R & R TEST 1 PANEL IAW MM.  OPERATIONAL CHECKED OK.
